Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Continuity of linear operators commuting with continuous linear operators

Author: B. E. Johnson
Journal: Trans. Amer. Math. Soc. 128 (1967), 88-102
MSC: Primary 47.10
MathSciNet review: 0213894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). MR 0054161
  • [2] -, Éléments de mathématique, Espaces vectoriels topologiques, Chapters III-V, Actualités Sci. Ind. No. 1225, Hermann, Paris, 1955.
  • [3] Nelson Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217–274. MR 0104865, 10.1090/S0002-9904-1958-10219-0
  • [4] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. MR 0188745
  • [5] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • [6] B. E. Johnson, An introduction to the theory of centralizers, Proc. London Math. Soc. (3) 14 (1964), 299–320. MR 0159233
  • [7] B. E. Johnson, Centralisers on certain topological algebras, J. London Math. Soc. 39 (1964), 603–614. MR 0167849
  • [8] B. E. Johnson, Continuity of centralisers on Banach algebras, J. London Math. Soc. 41 (1966), 639–640. MR 0200741
  • [9] Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261–322. MR 0107819
  • [10] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173
  • [11] M. A. Naĭmark, Normed rings, Reprinting of the revised English edition, Wolters-Noordhoff Publishing, Groningen, 1970. Translated from the first Russian edition by Leo F. Boron. MR 0355601
  • [12] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • [13] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. 2 (1952), 251–261. MR 0049911
  • [14] J. H. Williamson, A theorem on algebras of measures on topological groups, Proc. Edinburgh Math. Soc. 11 (1958/1959), 195–206. MR 0111993
  • [15] Karl Zeller, Theorie der Limitierungsverfahren, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 15, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958 (German). MR 0118990

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society